Codings of finite sets, and a completeness criterion to within the accuracy of the coding in three-valued logic
Doklady Akademii Nauk, Tome 190 (1970) no. 5, pp. 1034-1037
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_5_a5,
author = {R. V. Freivald},
title = {Codings of finite sets, and a completeness criterion to within the accuracy of the coding in three-valued logic},
journal = {Doklady Akademii Nauk},
pages = {1034--1037},
year = {1970},
volume = {190},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_5_a5/}
}
TY - JOUR AU - R. V. Freivald TI - Codings of finite sets, and a completeness criterion to within the accuracy of the coding in three-valued logic JO - Doklady Akademii Nauk PY - 1970 SP - 1034 EP - 1037 VL - 190 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1970_190_5_a5/ LA - ru ID - DAN_1970_190_5_a5 ER -
R. V. Freivald. Codings of finite sets, and a completeness criterion to within the accuracy of the coding in three-valued logic. Doklady Akademii Nauk, Tome 190 (1970) no. 5, pp. 1034-1037. http://geodesic.mathdoc.fr/item/DAN_1970_190_5_a5/